# SDR CA190326021

- Difficulty date: March 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Aircraft time: 35,983 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 57114282201
- Condition: Cracked
- Location: Fuselage
- Part time: 36,274 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING HMV INSP, R/H PICKUP ANGLE, P/N S57114282201, FOUND CRACKED. WO 33424191, NR 00009. INSPECTION TASK CARD 425-535141-SDI-10000-1. PART TO BE REPLACED. (TC# 20190326021)
